Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comment
    1
  • views
    3579

Day 1: A Bit Aboot Me (Get It?)

Dinobot

659 views

Aite, so this is my 2nd time posting. I'm a 22 yr old Canadian guy in my 4th year of an Undergrad degree. I wrote an intro a long time ago on the "Introduction" page, but no real 'necessary info' on there. Anyway, here's my recent dilemma:

- I was on the regimen since September, following it about 70%. I would only use 1 pump of treatment at night, and use a small amount of moisturizer in the day, lest I want to look like a slimy asian carp, or something of the like. I also used topical clindamicin about 5x a week

- Brokeout fairly bad about a month ago (probably due to booze, not enough water, cheat foods in the diet etc.)

- I went to my doctor after all this, and she eventually prescribed me accutane. Crazy right?

- 3 weeks into the 'tane and I'm not too keen on some of the side effects. I feel that I might be too headstrong to take 'tane and just throw in the towel in my battle against vulgaris, so to say.

- So, I am cutting the accutane and giving the regimen one last shot before I take the plunge

- At the moment my face is probably like a 4 or 5 out of 10 (10 being horrendous)

- I'll be keeping a log so brotha's (and sista's) from other motha's can maybe get some advice, motivation etc. Feel me?

Day 1 - face is dry from the mighty 'tane. Only going to use a small amount of BP tonight, and then drown myself in that sweet moisturizer.

PS If pics are what ppl want, pics are what you will get.



1 Comment


Recommended Comments

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×